# SDR UALA2010090703270

- Difficulty date: September 7, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 81,736 hours, 9,857 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LWR FRAME STA 900 RBL 43 AFT SIDE OF UPPER CHORD HAS BEEN PARTLY DRILLED THROUGH FRAME VERT. JUST FWD OF FWD DRIVE WHEEL BAY 5 RT.  BEGAN REMOVING FASTENERS AND STIFFENER ANGLES IN REPAIR AREA FOR ACCESS TO TEE SPLICE AND WEB REPAIR. FINISHED REMOVING DAMAGE BEGAN MFG. OF REPAIR PIECES. CONTINUED ON WITH MANUFACTURE OF REPAIR PIECES. WAITING FOR BOEING APPROVAL OF REPAIR. ACCOMPLISHED FABRICATION, ALODINE AND PRIMED REPAIR PARTS PER UA EVA-80077.
